MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0 CANCELLOUS BONE SCREW FULLY THRD/16; ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, NON-STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0 CANCELLOUS BONE SCREW FULLY THRD/16; ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, NON-STERILE
Model Number 206.016
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.The lot number was unknown.Therefore, the expiration date and device manufacture date were unknown.Without a lot number the device history records review could not be completed.Investigation summary
=
> product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 5 of 12 for pc-(b)(4).It was reported by the customer that postoperatively to an unknown surgery on 5/1/2021, the patient underwent a device removal on (b)(6) 2022 in the right ankle due to pain.It was reported that all implants were removed successfully and without complication.It was reported that the patient was doing well.No additional information was provided.This report is for one (1) 4.0 cancellous bone screw fully thrd/16 device.This complaint involves 12 devices.

Brand Name
4.0 CANCELLOUS BONE SCREW FULLY THRD/16
Common Device Name
ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, NON-STERILE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14147863
Report Number2939274-2022-01387
Device Sequence Number12201425
Product Code HWC
UDI-Device Identifier10886982147233
UDI-Public10886982147233
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number206.016
Device Catalogue Number206.016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Initial Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR
Patient SexFemale
Patient Weight74 KG